RPN Havoc- possible gyno after a week?

Minibbb

New member
Awards
0
On day 7 of my cycle of RPN Havoc-. First five days at 20mg, last couple of 30mg.

Noticed yesterday (after my workout) my right nipple is tender and is irritated by clothing. Sort of feels hot/achey. Surely this can't be a symptom of gyno this quickly into a cycle?

Going to order some Nolva but that could take a couple of weeks- was getting some for PCT but didn't think I'd need it mid cycle with Epi.

Does this sound like gyno or am I being paranoid?
 
ValiantThor08

ValiantThor08

Board Sponsor
Awards
4
  • First Up Vote
  • Established
  • Best Answer
  • RockStar
On day 7 of my cycle of RPN Havoc-. First five days at 20mg, last couple of 30mg.

Noticed yesterday (after my workout) my right nipple is tender and is irritated by clothing. Sort of feels hot/achey. Surely this can't be a symptom of gyno this quickly into a cycle?

Going to order some Nolva but that could take a couple of weeks- was getting some for PCT but didn't think I'd need it mid cycle with Epi.

Does this sound like gyno or am I being paranoid?
I used Epistane back in the day, and got some gyno aggravation on it.
 
rugger48

rugger48

Well-known member
Awards
2
  • First Up Vote
  • Established
Could be, best way to stop it is get on it now. If you get a lump your screwed.
 
Renew1

Renew1

Legend
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
On day 7 of my cycle of RPN Havoc-. First five days at 20mg, last couple of 30mg.

Noticed yesterday (after my workout) my right nipple is tender and is irritated by clothing. Sort of feels hot/achey. Surely this can't be a symptom of gyno this quickly into a cycle?

Going to order some Nolva but that could take a couple of weeks- was getting some for PCT but didn't think I'd need it mid cycle with Epi.

Does this sound like gyno or am I being paranoid?
Like Rugger said. ^^^

That's why you ALWAYS have Everything you might need for the cycle (including PCT) BEFORE you start any cycle.
 
KvanH

KvanH

Well-known member
Awards
4
  • First Up Vote
  • Best Answer
  • Established
  • RockStar
Like said above, should allways have everything on hand before starting a cycle. And with hormonals and gyno, everything is possible. However knowing Epistanes effect on estro levels, it could very well be the low estro that's making your nips itch. How are your joints? Are you doing a Havoc only cycle?
 

Minibbb

New member
Awards
0
Thanks chaps- lesson learnt! Sadly I don't have a source for any Nolva so it's at least two weeks out...

Joints feel fine but been taking glycosamine HCL for a while now.

Would simply stopping the epi help at this stage?
 

Minibbb

New member
Awards
0
Right so I have sourced some vintage Nolva (a few years old!!) and taken 20mg today. I'll do this for a few days but carry on the Epi for now
 
Renew1

Renew1

Legend
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Right so I have sourced some vintage Nolva (a few years old!!) and taken 20mg today. I'll do this for a few days but carry on the Epi for now
Let us know how it goes.
 

cubalibre000

New member
Awards
0
Very strange...maybe is a fake. It's a compound that doesn't aromatize. It was born as anti extrogen.
 
Carnivorecon

Carnivorecon

Active member
Awards
4
  • Best Answer
  • First Up Vote
  • Established
  • RockStar
Right so I have sourced some vintage Nolva (a few years old!!) and taken 20mg today. I'll do this for a few days but carry on the Epi for now
From my own experience, you won't need it, i had the same itchy hot nipples and it was not gyno just low oestrogen sides, i got no gyno whatsoever the whole cycle, did nolva for pct and was fine! The hot tender itch was a killer for a few weeks though.
 

Minibbb

New member
Awards
0
Just to follow up...

No gyno issues after all. Hot itchy nip on one side for a couple of days but it subsided and been fine since.

I've got ten days left to run for my six week cycle and been very impressed. Lifts have gone up very nicely as has energy and motivation in the gym. Dropped a couple of kilos of fat (along with v clean eating) and down 3% bf.

No real sides other than maybe some occasional back pumps.

I've got a decent stash of new Nolva through so will run it for my PCT. On my experience so far I'll definitely run Havoc again- might look to stack with something else next time too.
 

Minibbb

New member
Awards
0
Morning all,

Just a quick PCT Question if you don't mind. Doing Nolva 20/20/10/10 which seems to be recommended on here. There's posts mentioning re-bound gyno after PCT finishes- is this a concern? If so can anyone suggest what else I need? I haven't bought any test boosters etc as thought the OTC ones were generally fairly useless.

Some posts suggest clomid is better but unfortunately I only have th Nolva currently.

Many thanks as always
 
Rad83

Rad83

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Well if you’re only gonna have one serm, Nolva is the one that will protect against rebound estrogen attaching to the chest…

Would be good to have Exemestane or E.Cottonii on hand.
 

Similar threads


Top